Darboux theory of integrability in Cn taking into account the multiplicity

Jaume Llibre, Xiang Zhang

Research output: Contribution to journalArticleResearchpeer-review

67 Citations (Scopus)

Abstract

Darboux in 1878 provided a theory on the existence of first integrals of polynomial systems based on the existence of sufficient invariant algebraic hypersurfaces, called now the Darboux theory of integrability. In 1979 Jouanolou successfully improved the Darboux theory of integrability characterizing the existence of rational first integrals, for this he used sophisticated tools of algebraic geometry. The aim of this paper is to improve the classical result of Darboux and the new one of Jouanolou taking into account the multiplicity of the invariant algebraic hypersurfaces. Additionally our proof of the improved result of Jouanolou is much simpler and elementary than the original one. Some examples show that the improved Darboux theory of integrability with multiplicity is much useful than the classical one. © 2008 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)541-551
JournalJournal of Differential Equations
Volume246
DOIs
Publication statusPublished - 15 Jan 2009

Keywords

  • Darboux integrability
  • Invariant algebraic hypersurface
  • Multiplicity
  • Rational first integral

Fingerprint Dive into the research topics of 'Darboux theory of integrability in C<sup>n</sup> taking into account the multiplicity'. Together they form a unique fingerprint.

Cite this